# SDR CA190508006

- Difficulty date: May 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 44,136 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shaft
- Part number: 3A0410313
- Condition: Cracked
- Location: Crew Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF PIVOT PINE SHAFT FOR IMMEDIATE USE ON ANOTHER AIRCRAFT, THE SHAFT WAS DISCOVER CRACKED 75% AROUND THE CENTER BOLT HOLE. THE SHAFT WAS BEING REMOVED TO REPLACE A CRACKED SHAFT THAT HAD DAMAGE IN THE SAME LOCATION (SEE SDR 20190508005). (TC# 20190508006)
